| Model Number |
EIS4S10L |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, patient underwent l tkr on (b)(6) 2018.Revised on (b)(6) 2023 due to anterior knee pain.Surgeon added patella and decided to change the insert.Australia-c1365.